# SDR UIEA2020100522149

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,814 hours, 25,245 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Eng Anti Ice
- Stage of operation: NR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

RT ENGINE ANTI ICE.  OPERATIONS TEST OF RT ENGINE TAI CARRIED OUT, IAW AMM 30-21-03.  ALL INDICATIONS NORMAL.  OK FOR SERVICE.
